Change search
Refine search result
1 - 3 of 3
CiteExportLink to result list
Permanent link
Cite
Citation style
  • apa
  • harvard1
  • ieee
  • modern-language-association-8th-edition
  • vancouver
  • Other style
More styles
Language
  • de-DE
  • en-GB
  • en-US
  • fi-FI
  • nn-NO
  • nn-NB
  • sv-SE
  • Other locale
More languages
Output format
  • html
  • text
  • asciidoc
  • rtf
Rows per page
  • 5
  • 10
  • 20
  • 50
  • 100
  • 250
Sort
  • Standard (Relevance)
  • Author A-Ö
  • Author Ö-A
  • Title A-Ö
  • Title Ö-A
  • Publication type A-Ö
  • Publication type Ö-A
  • Issued (Oldest first)
  • Issued (Newest first)
  • Created (Oldest first)
  • Created (Newest first)
  • Last updated (Oldest first)
  • Last updated (Newest first)
  • Disputation date (earliest first)
  • Disputation date (latest first)
  • Standard (Relevance)
  • Author A-Ö
  • Author Ö-A
  • Title A-Ö
  • Title Ö-A
  • Publication type A-Ö
  • Publication type Ö-A
  • Issued (Oldest first)
  • Issued (Newest first)
  • Created (Oldest first)
  • Created (Newest first)
  • Last updated (Oldest first)
  • Last updated (Newest first)
  • Disputation date (earliest first)
  • Disputation date (latest first)
Select
The maximal number of hits you can export is 250. When you want to export more records please use the Create feeds function.
  • 1.
    Cheng, Yuanji
    Luleå tekniska universitet.
    On an open problem of Ambrosetti, Brezis and Cerami2002In: Differential and Integral Equations, ISSN 0893-4983, Vol. 15, no 9, p. 1025-1044Article in journal (Refereed)
  • 2.
    Diekmann, Odo
    et al.
    Centre for Mathematics and Computer Science, Amsterdam.
    Gyllenberg, Mats
    Luleå tekniska universitet.
    Thieme, Horst R.
    Department of Mathematics, Airzona State University.
    Perturbing semigroups by solving Stieltjes renewal equations1993In: Differential and Integral Equations, ISSN 0893-4983, Vol. 6, no 1, p. 155-181Article in journal (Refereed)
  • 3.
    Strömberg, Thomas
    Luleå University of Technology, Department of Engineering Sciences and Mathematics, Mathematical Science.
    The Hopf-Lax formula gives the unique viscosity solution2002In: Differential and Integral Equations, ISSN 0893-4983, Vol. 15, no 1, p. 47-52Article in journal (Refereed)
1 - 3 of 3
CiteExportLink to result list
Permanent link
Cite
Citation style
  • apa
  • harvard1
  • ieee
  • modern-language-association-8th-edition
  • vancouver
  • Other style
More styles
Language
  • de-DE
  • en-GB
  • en-US
  • fi-FI
  • nn-NO
  • nn-NB
  • sv-SE
  • Other locale
More languages
Output format
  • html
  • text
  • asciidoc
  • rtf